Volume 41 (2014)

Title page
Table of contents and abstracts
Pages i-xii; Full Text (PDF) [142 KB]
Estimating the error of Gauss-Turán quadrature formulas using their extensions
Aleksandar S. Cvetković and Miodrag M. Spalević
Pages 1-12; Abstract and links, Full Text (PDF) [157 KB]
A note on preconditioners and scalar products in Krylov subspace methods for self-adjoint problems in Hilbert space
Andreas Günnel, Roland Herzog, and Ekkehard Sachs
Pages 13-20; Abstract and links, Full Text (PDF) [115 KB]
A spatially adaptive iterative method for a class of nonlinear operator eigenproblems
Elias Jarlebring and Stefan Güttel
Pages 21-41; Abstract and links, Full Text (PDF) [305 KB]
Multigrid preconditioning of the non-regularized augmented Bingham fluid problem
Alexis Aposporidis, Panayot S. Vassilevski, and Alessandro Veneziani
Pages 42-61; Abstract and links, Full Text (PDF) [686 KB]
Conditional space-time stability of collocation Runge-Kutta for parabolic evolution equations
Roman Andreev and Julia Schweitzer
Pages 62-80; Abstract and links, Full Text (PDF) [274 KB]
On convergence rates for quasi-solutions of ill-posed problems
Andreas Neubauer and Ronny Ramlau
Pages 81-92; Abstract and links, Full Text (PDF) [156 KB]
The block preconditioned steepest descent iteration for elliptic operator eigenvalue problems
Klaus Neymeyr and Ming Zhou
Pages 93-108; Abstract and links, Full Text (PDF) [800 KB]
Error estimates for a two-dimensional special finite element method based on component mode synthesis
Ulrich Hetmaniuk and Axel Klawonn
Pages 109-132; Abstract and links, Full Text (PDF) [327 KB]
Zeros and singular points for one-sided coquaternionic polynomials with an extension to other $R^4$ algebras
Drahoslava Janovská and Gerhard Opfer
Pages 133-158; Abstract and links, Full Text (PDF) [302 KB]
Max-min and min-max approximation problems for normal matrices revisited
Jörg Liesen and Petr Tichý
Pages 159-166; Abstract and links, Full Text (PDF) [113 KB]
Nonuniform Sparse Recovery with Subgaussian Matrices
Ulaç Ayaz and Holger Rauhut
Pages 167-178; Abstract and links, Full Text (PDF) [161 KB]
Polynomial Preconditioning for the GeneRank Problem
Davod Khojasteh Salkuyeh, Vahid Edalatpour, and Davod Hezari
Pages 179-189; Abstract and links, Full Text (PDF) [457 KB]
Collocation for singular integral equations with fixed singularities of particular Mellin type
Peter Junghanns, Robert Kaiser, and Giuseppe Mastroianni
Pages 190-248; Abstract and links, Full Text (PDF) [602 KB]
Parameter estimation of monomial-exponential sums
Luisa Fermo, Cornelis van der Mee, and Sebastiano Seatzu
Pages 249-261; Abstract and links, Full Text (PDF) [262 KB]
A unified analysis of three finite element methods for the Monge-Ampère equation
Michael Neilan
Pages 262-288; Abstract and links, Full Text (PDF) [328 KB]
Convergence analysis of the operational Tau method for Abel-type Volterra integral equations
P. Mokhtary and F. Ghoreishi
Pages 289-305; Abstract and links, Full Text (PDF) [244 KB]
Finite element approximation of viscoelastic flow in a moving domain
Jason Howell, Hyesuk Lee, and Shuhan Xu
Pages 306-327; Abstract and links, Full Text (PDF) [288 KB]
Discontinuous Galerkin methods for the p-biharmonic equation from a discrete variational perspective
Tristan Pryer
Pages 328-349; Abstract and links, Full Text (PDF) [354 KB]
Convergence analysis of the FEM coupled with Fourier-mode expansion for the electromagnetic scattering by biperiodic structures
Guanghui Hu and Andreas Rathsfeld
Pages 350-375; Abstract and links, Full Text (PDF) [312 KB]
A robust numerical scheme for singularly perturbed delay parabolic initial-boundary-value problems on equidistributed grids
S. Gowrisankar and Srinivasan Natesan
Pages 376-395; Abstract and links, Full Text (PDF) [565 KB]
A structure-preserving algorithm for semi-stabilizing solutions of generalized algebraic Riccati equations
Tiexiang Li and Delin Chu
Pages 396-419; Abstract and links, Full Text (PDF) [288 KB]
$\alpha$-fractal rational splines for constrained interpolation
Puthan Veedu Viswanathan and Arya Kumar Bedabrata Chand
Pages 420-442; Abstract and links, Full Text (PDF) [320 KB]
Efficient high-order rational integration and deferred correction with equispaced data
Stefan Güttel and Georges Klein
Pages 443-464; Abstract and links, Full Text (PDF) [566 KB]
“Plug-and-Play” Edge-Preserving Regularization
Donghui Chen, Misha E. Kilmer, and Per Christian Hansen
Pages 465-477; Abstract and links, Full Text (PDF) [969 KB]
A deflated block flexible GMRES-DR method for linear systems with multiple right-hand sides
Jing Meng, Pei-Yong Zhu, Hou-Biao Li, and Xian-Ming Gu
Pages 478-496; Abstract and links, Full Text (PDF) [647 KB]
An exponential integrator for non-autonomous parabolic problems
David Hipp, Marlis Hochbruck, and Alexander Ostermann
Pages 497-511; Abstract and links, Full Text (PDF) [429 KB]
Additional resources are available with this paper